# SDR AALA20100823AFW02

- Difficulty date: August 19, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N360AA
- Make and model: Boeing 767323
- Aircraft serial: 24041
- Aircraft time: 92,206 hours, 14,971 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION NOTED A CRACK ON INBOARD SIDE OF THE LEFT PYLON STRUT AFT BULKHEAD.  ALL REPAIRS WERE ACCOMPLISHED PER EA B767-54-011234.
